# SDR DALA2025100607230

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 96,610 hours, 44,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

26DEF FLOOR PROXIMITY EMERGENCY LIGHT BRACKET BROKEN.  FWD TO MEL 33-50-03A. MCC CONTACTED. BOTH AA'S C/W. PLACARDS INSTALLED. REPLACED ROW 26DEF EEPLS HOUSING P/N: 1012857-315BHW REF. B/E AEROSPACE CMM 25-23-51. EEPLS OPS CHECK GOOD REF. AMDS 0514-2000 . NO M PROC TO REVERSE. PLACARD AND TAB REMOVED. (LP: 7598181)
